Alert archive / Oklahoma / Freeze Warnings in 2011

Freeze Warning 1, NWS Tulsa, OK

March 26, 20116 counties in Oklahoma; Benton County, Carroll County, Madison County, Arkansas

NWS Tulsa, OK issued this freeze warning at Mar 26, 2011, 3:24 PM CDT for 6 counties in Oklahoma; Benton County, Carroll County, Madison County, Arkansas. It took effect at Mar 27, 2011, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2011, 3:24 PM CDT (20:24 UTC)
In effect from
Mar 27, 2011, 1:00 AM CDT
Expired
Mar 27, 2011, 9:00 AM CDT
In force
8 hr
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Craig County, OK, Delaware County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 66 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
402 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

581 
WWUS74 KTSA 262024
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
324 PM CDT SAT MAR 26 2011

ARZ001-002-011-OKZ054>059-063-270430-
/O.UPG.KTSA.FZ.A.0001.110327T0600Z-110327T1400Z/
/O.NEW.KTSA.FZ.W.0001.110327T0600Z-110327T1400Z/
BENTON-CARROLL-MADISON-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-
PAWNEE-DELAWARE-
324 PM CDT SAT MAR 26 2011

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OTTAWA...PAWNEE...DELAWARE...CRAIG...NOWATA...
   WASHINGTON AND OSAGE. 

   IN ARKANSAS...BENTON...CARROLL AND MADISON. 

 * THIS REPLACES THE WATCH THAT WAS IN EFFECT.

HAZARDOUS WEATHER...
 * OVERNIGHT LOWS OF 30 TO 32 DEGREES WILL BE COMMON IN AREAS OF
   NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT...MAINLY
   NORTH OF U.S. HIGHWAY 412. SIMILAR CONDITIONS WILL BE POSSIBLE
   AGAIN SUNDAY NIGHT AND ADDITIONAL WARNINGS MAY BE NECESSARY.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD BE TAKEN TO PROTECT SMALL PLANTS AND TENDER
   VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

ARZ010-OKZ060>062-064-067>069-270430-
/O.CON.KTSA.FZ.A.0001.110327T0600Z-110327T1400Z/
WASHINGTON AR-TULSA-ROGERS-MAYES-CREEK-WAGONER-CHEROKEE-ADAIR-
324 PM CDT SAT MAR 26 2011

...FREEZE WATCH REMAINS IN EFFECT FROM 1 AM CDT SUNDAY THROUGH
SUNDAY MORNING...

A FREEZE WATCH IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...WAGONER...TULSA...
   ROGERS AND MAYES. 

   IN ARKANSAS...WASHINGTON. 

HAZARDOUS WEATHER...
 * TEMPERATURES WILL LIKELY FALL INTO THE MID 30S ACROSS MUCH OF
   THE WATCH AREA OVERNIGHT...WITH SOME POTENTIAL FOR A FEW AREAS
   TO REACH THE FREEZING MARK BY SUNDAY MORNING. FREEZE WARNINGS
   MAY BE NEEDED TONIGHT IF TEMPERATURES FALL ONLY A COUPLE OF
   DEGREES BELOW THE CURRENT FORECAST. 

IMPACTS...
 * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER 
   VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS AND
   TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
2 follow-up statements
138 
WWUS74 KTSA 270142
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT SAT MAR 26 2011

ARZ010-OKZ060>062-064-067>069-270245-
/O.CAN.KTSA.FZ.A.0001.110327T0600Z-110327T1400Z/
WASHINGTON AR-TULSA-ROGERS-MAYES-CREEK-WAGONER-CHEROKEE-ADAIR-
842 PM CDT SAT MAR 26 2011

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FREEZE 
WATCH...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WAGONER...CREEK...CHEROKEE...ADAIR...TULSA...
   ROGERS AND MAYES. 

   IN ARKANSAS...WASHINGTON. 

 * LOW CLOUDS AND LIGHT NORTH WINDS WILL LIKELY KEEP TEMPERATURES
   ABOVE FREEZING TONIGHT...THEREFORE THE FREEZE WATCH HAS BEEN
   CANCELLED.

&&

$$

ARZ001-002-011-OKZ054>059-063-270945-
/O.CON.KTSA.FZ.W.0001.110327T0600Z-110327T1400Z/
BENTON-CARROLL-MADISON-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-
PAWNEE-DELAWARE-
842 PM CDT SAT MAR 26 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

A FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WASHINGTON...OSAGE...CRAIG...NOWATA...PAWNEE...
   OTTAWA AND DELAWARE. 

   IN ARKANSAS...BENTON...CARROLL AND MADISON. 

HAZARDOUS WEATHER...
 * OVERNIGHT LOWS OF 30 TO 32 DEGREES WILL BE COMMON IN AREAS OF
   NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT...MAINLY
   NORTH OF U.S. HIGHWAY 412. SIMILAR CONDITIONS WILL BE POSSIBLE
   AGAIN SUNDAY NIGHT AND ADDITIONAL WARNINGS MAY BE NECESSARY.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT SMALL PLANTS 
   AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
191 
WWUS74 KTSA 270832
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
332 AM CDT SUN MAR 27 2011

ARZ001-002-011-OKZ058-063-271700-
/O.NEW.KTSA.FZ.A.0002.110328T0700Z-110328T1400Z/
/O.CON.KTSA.FZ.W.0001.000000T0000Z-110327T1400Z/
BENTON-CARROLL-MADISON-OTTAWA-DELAWARE-
332 AM CDT SUN MAR 27 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING AND A 
FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OTTAWA AND DELAWARE. 

   IN ARKANSAS...BENTON...CARROLL AND MADISON. 

HAZARDOUS WEATHER...
 * TEMPERATURES SHOULD BRIEFLY DIP TO NEAR OR JUST BELOW 32 DEGREES
   THIS MORNING. LOWS TUESDAY MORNING MAY ONCE AGAIN DROP TO NEAR
   THE FREEZING MARK.

IMPACTS...
 * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER 
   VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ054>057-059-271400-
/O.CON.KTSA.FZ.W.0001.000000T0000Z-110327T1400Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-PAWNEE-
332 AM CDT SUN MAR 27 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WASHINGTON...OSAGE...CRAIG...NOWATA AND PAWNEE. 

HAZARDOUS WEATHER...
 * TEMPERATURES SHOULD BRIEFLY DIP TO NEAR OR JUST BELOW 32 DEGREES
   THIS MORNING. 

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

ARZ010-271700-
/O.NEW.KTSA.FZ.A.0002.110328T0700Z-110328T1400Z/
WASHINGTON AR-
332 AM CDT SUN MAR 27 2011

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING...

FOR THE FOLLOWING COUNTIES...

 * IN ARKANSAS...WASHINGTON. 

HAZARDOUS WEATHER...
 * TEMPERATURES MAY DIP TO NEAR OR JUST BELOW 32 DEGREES BY
   TUESDAY MORNING.

IMPACTS...
 * THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER 
   VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * OUTDOOR WATER PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO 
   RUN IN A SLOW STEADY STREAM. PRECAUTIONS SHOULD ALSO BE TAKEN TO 
   PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Mar 26, 3:18 PM CDT, 6 minutes earlier.

Area forecast discussion, Mar 26, 3:18 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT SAT MAR 26 2011

.DISCUSSION...
MAIN SHORT TERM ISSUE WILL BE POTENTIAL FOR FREEZING TEMPS ACROSS
NORTHEAST OK AND NORTHWEST AR TONIGHT...AND POTENTIALLY SUNDAY
NIGHT AS WELL. COLD AIRMASS ENTRENCHED OVER MOST OF THE AREA THIS
AFTERNOON WILL GO NOWHERE FAST...NOR WILL THE LOW CLOUDS. THIS AND
A SEEMING OVERALL LACK OF COLD AIR ADVECTION LEND UNCERTAINTY TO
THE FORECAST TONIGHT AS DEW POINTS REMAIN IN THE UPPER 30S/LOW
40S ACROSS THE AREA OF CONCERN. LOWER DEW POINTS IN PLACE OVER
EASTERN KS/ CENTRAL MO WILL EVENTUALLY GET PULLED SW BUT PERHAPS
NOT ENOUGH FOR WIDESPREAD SUB FREEZING TEMPS OVER A LARGE AREA.
MOST LIKELY AREA TO SEE TEMPS BELOW FREEZING WILL BE ACROSS FAR NW
ARKANSAS AND OK COUNTIES ALONG KANSAS BORDER...AND THIS AREA WILL
BE UPGRADED TO A WARNING FOR TONIGHT. REST OF WATCH WILL REMAIN
JUST THAT AND EVENING SHIFT CAN RE-ASSESS.

MUCH BELOW NORMAL TEMPS IN ALL AREAS SUNDAY ONCE AGAIN WITH
CONDITIONS NOT UNLIKE TODAY ALL THE WAY TO THE RED RIVER. PIECE OF
UPPER LEVEL SYSTEM MOVING ONSHORE THIS AFTERNOON WILL MOVE QUICKLY
INTO THE PLAINS DURING THE DAY...WITH PERHAPS ENOUGH LIFT TO
GENERATE SOME LIGHT RAIN MAINLY FAR EASTERN OK AND WESTERN ARK
DURING THE AFTERNOON AND EVENING. CHILLY TEMPS AGAIN SUNDAY NIGHT
BUT WILL AGAIN BE MARGINAL AND WILL HOLD OFF ON A FREEZE WATCH FOR
NOW AS SCENARIO NOT ALL THAT DIFFERENT FROM TONIGHT.

BEYOND THAT THE ACTIVE WESTERLY FLOW CONTINUES THROUGH THE EARLY
PART OF NEXT WEEK...WITH PERIODIC RAIN CHANCES AND TEMPS WELL
BELOW NORMAL. DETAILS WILL REMAIN TOUGH TO SORT OUT AS MODELS
CONTINUE TO STRUGGLE INITIALIZING THESE FAST MOVING SYSTEMS WHICH
ENCOUNTER SPLIT FLOW ALONG THE PACIFIC COAST. MON NIGHT / TUE
SYSTEM LOOKING LESS IMPRESSIVE BUT SHOULD STILL PROVIDE THE BEST
OPPORTUNITY FOR SHOWERS AND THUNDERSTORMS. MODELS DIVERGE STRONGLY
WITH MID WEEK SYSTEM WITH GFS SHOWING A DEEPER CUTOFF LOW OVER
TEXAS WHILE ECMWF MUCH LESS AMPLIFIED. BOTTOM LINE IS COOL AND
UNSETTLED THROUGH THURSDAY...WITH PATTERN SHIFT TOWARD WARMER
WEATHER BY THE END OF THE WEEK AND NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   34  47  34  50 /  10  20  10  10
FSM   37  50  37  57 /  10  30  20  10
MLC   38  49  36  55 /  10  20  10  10
BVO   32  42  32  50 /  10  20  10  10
FYV   32  46  31  49 /  10  40  20  10
BYV   31  44  29  46 /  10  30  40  10
MKO   36  46  36  52 /  10  20  10  10
MIO   31  43  30  49 /  10  30  20  10
F10   35  44  36  51 /  10  20  10  10
HHW   41  52  39  57 /  10  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ063.

     FREEZE WATCH FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR OKZ060-OKZ061-
     OKZ062-OKZ064-OKZ067-OKZ068-OKZ069.

AR...FREEZE WARNING FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR ARZ001-ARZ002-
     ARZ011.

     FREEZE WATCH FROM 1 AM SUNDAY TO 9 AM SUNDAY FOR ARZ010.

&&

SHORT TERM...12
LONG TERM....14
Hazardous weather outlook, Mar 26, 1:04 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
104 PM CDT SAT MAR 26 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
104 PM CDT SAT MAR 26 2011

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A LIMITED FIRE DANGER WILL EXIST IN PARTS OF CHOCTAW AND
PUSHMATAHA COUNTIES WHERE TEMPERATURES HAVE WARMED TO NEAR 80
DEGREES. THE FIRE DANGER WILL SUBSIDE BY LATE AFTERNOON AS A COLD
FRONT MOVES THROUGH THE AREA AND TEMPERATURES RAPIDLY FALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY THROUGH FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
AN UPPER WAVE WILL CROSS THE ROCKIES LATE MONDAY AND MOVE INTO
THE CENTRAL PLAINS TUESDAY. DEVELOPING LOW PRESSURE TUESDAY WILL
GENERATE WINDY CONDITIONS ALONG WITH A GOOD CHANCE FOR
THUNDERSTORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 11:59 PM CDTSpecial Weather StatementTSAPittsburg46 min
Mar 26, 12:04 AM CDTSevere Thunderstorm WarningTSAPittsburg56 min
Mar 26, 12:07 AM CDTSpecial Weather StatementTSASequoyah38 min
Mar 26, 12:30 AM CDTSpecial Weather StatementTSAHaskell30 min
Mar 26, 12:44 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg46 min
Mar 26, 12:47 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah43 min
Mar 26, 1:00 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah45 min
Mar 26, 1:17 AM CDTSevere Thunderstorm WarningTSASequoyah43 min
Mar 26, 1:28 AM CDTSevere Thunderstorm WarningTSAPushmataha47 min
Mar 26, 1:33 AM CDTSpecial Weather StatementTSAHaskell27 min
Mar 26, 1:41 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Sequoyah36 min
Mar 26, 3:23 AM CDTSevere Thunderstorm WarningTSAAdair29 min
Mar 26, 3:40 AM CDTFreeze WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Mayes and 7 more17 hr
Mar 26, 4:03 AM CDTSpecial Weather StatementTSADelaware42 min
Mar 26, 4:33 AM CDTSpecial Weather StatementTSAOttawa42 min
Mar 26, 4:39 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa24 min
Mar 26, 4:41 AM CDTSpecial Weather StatementTSADelaware49 min
Mar 26, 12:01 AM CDTSpecial Weather StatementTSAMadison29 min
Mar 26, 1:58 AM CDTSpecial Weather StatementTSACrawford32 min
Mar 26, 2:28 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin47 min
Mar 26, 4:11 AM CDTSpecial Weather StatementTSAMadison, Washington49 min
Mar 26, 5:03 AM CDTSevere Thunderstorm WarningTSABenton42 min
Mar 26, 5:31 AM CDTSpecial Weather StatementTSACarroll44 min
Mar 26, 6:05 AM CDTSevere Thunderstorm WarningTSACarroll40 min

Nearby

Freeze Warnings in Oklahoma, 2011Freeze Warnings in Arkansas, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.